# SDR HEEA955841

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2276B
- Make and model: Bell 206B
- Aircraft serial: 3628
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 206040270003
- Condition: Seal Leak
- Location: Fwd Seal
- Part time: 8,140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL FORWARD SEAL LEAKING. REPLACED WITH SERVICEABLE FREEWHEELING UNIT.
